Cookies?
Library Header Image
LSE Research Online LSE Library Services

Hankel norm approximation for well-posed linear systems

Sasane, Amol and Curtain, Ruth F. (2003) Hankel norm approximation for well-posed linear systems. Systems and Control Letters, 48 (5). pp. 407-414. ISSN 0167-6911

Full text not available from this repository.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2002 Elsevier Science
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 13 Oct 2008 13:19
URL: http://eprints.lse.ac.uk/17166/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only